# SDR USAA050867

- Difficulty date: July 13, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Part time: 17,749 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH DIAMETER HOLES AROUND NUT PLATES, -Y1200 BETWEEN FRAME 66/69.  REPLACED 3 SECTIONS OF FLOORBEAM PER SRM 51-72-11.  (M)
